MathSciNet Relay Station
MathSciNet bibliographic data
MR259579 (41 #4217) 46.30
Duren, P. L.; Romberg, B. W.; Shields, A. L. Linear functionals on $H\sp{p}$ spaces with $0<p<1$. J. Reine Angew. Math. 238 1969 32–60.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement